# SDR SWAA990174

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK, OPS CK'D GOOD PER M/M.
